Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Aleksandrova, Ol'ga Igorevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:40
Full texts:28

https://www.mathnet.ru/eng/person189913
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2018
1. O. I. Aleksandrova, S. A. Aleksandrova, V. P. Khomutov, M. S. Morgunov, M. I. Blinova, “Viability of different types of cells cultivated on the surface of medical electret”, Zhurnal Tekhnicheskoi Fiziki, 88:9 (2018),  1348–1354  mathnet  elib; Tech. Phys., 63:9 (2018), 1304–1310 2

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024